RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryabukhin, Yurii Mikhailovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 38

Number of views:
This page:1100
Abstract pages:4472
Full texts:2008
References:276

http://www.mathnet.ru/eng/person21755
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200338

Publications in Math-Net.Ru
1993
1. V. A. Andrunakievich, Yu. M. Ryabukhin, “Minimal right ideals of a ring with respect to a fixed right ideal”, Dokl. Akad. Nauk, 331:6 (1993),  663–665  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 178–182
1992
2. V. A. Andrunakievich, Yu. M. Ryabukhin, “Idempotents and quasiregularity with respect to right ideals of algebras”, Dokl. Akad. Nauk, 325:5 (1992),  889–892  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 98–102
1990
3. V. A. Andrunakievich, Yu. M. Ryabukhin, “Identities with respect to a right ideal $P$ and the ideals of the module $R/P$”, Algebra i Analiz, 2:6 (1990),  40–68  mathnet  mathscinet  zmath; Leningrad Math. J., 2:6 (1991), 1193–1220
4. V. A. Andrunakievich, Yu. M. Ryabukhin, “Closure operators on algebras, and strictly regular algebras”, Trudy Mat. Inst. Steklov., 183 (1990),  7–22  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 1–17
1987
5. V. A. Andrunakievich, Yu. M. Ryabukhin, “Primitivity and quasiregularity with respect to the right ideals of a ring”, Dokl. Akad. Nauk SSSR, 296:4 (1987),  777–780  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 305–308
6. V. A. Andrunakievich, Yu. M. Ryabukhin, “Quasiregularity and primitivity relative to right ideals of a ring”, Mat. Sb. (N.S.), 134(176):4(12) (1987),  451–471  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 445–464
1986
7. V. A. Andrunakievich, Yu. M. Ryabukhin, “Varieties of quasiregular algebras”, Dokl. Akad. Nauk SSSR, 287:5 (1986),  1033–1036  mathnet  mathscinet  zmath
1985
8. V. A. Andrunakievich, Yu. M. Ryabukhin, “Free commutative quasi-regular algebras and algebras without quasi-regular subalgebras”, Uspekhi Mat. Nauk, 40:4(244) (1985),  131–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 147–148  isi
9. V. A. Andrunakievich, Yu. M. Ryabukhin, “On varieties of quasiregular algebras”, Mat. Sb. (N.S.), 127(169):4(8) (1985),  419–444  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 415–436
1984
10. V. A. Andrunakievich, Yu. M. Ryabukhin, “Algebras without quasiregular subalgebras”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  521–524  mathnet  mathscinet  zmath
1979
11. V. A. Andrunakievich, K. k. Krachilov, Yu. M. Ryabukhin, “Lattice complementary torsions in algebras over a Noetherian integral domain”, Mat. Sb. (N.S.), 109(151):1(5) (1979),  3–11  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:1 (1980), 1–8  isi
1978
12. V. A. Andrunakievich, K. k. Krachilov, Yu. M. Ryabukhin, “Lattice-complemented torsions in algebras over a Noetherian integral domain”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  985–988  mathnet  mathscinet  zmath
13. V. A. Andrunakievich, Yu. M. Ryabukhin, “Complementary and dual torsions”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  769–772  mathnet  mathscinet  zmath
14. V. A. Andrunakievich, V. A. Arnautov, I. M. Goyan, Yu. M. Ryabukhin, “Associative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 16 (1978),  91–190  mathnet  mathscinet  zmath; J. Soviet Math., 14:1 (1980), 922–985
15. V. A. Andrunakievich, Yu. M. Ryabukhin, “Complementary and dual torsions”, Trudy Mat. Inst. Steklov., 148 (1978),  16–26  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 13–22
1976
16. Yu. M. Ryabukhin, “On countably generated locally $\mathfrak{M}$-algebras”, Dokl. Akad. Nauk SSSR, 226:6 (1976),  1275–1278  mathnet  mathscinet  zmath
17. Yu. M. Ryabukhin, “On countably generated locally $\mathfrak M$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976),  1203–1223  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:6 (1976), 1145–1163
18. V. A. Andrunakievich, Yu. M. Ryabukhin, K. k. Krachilov, “Radical closures in complete lattices. General theory”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  339–355  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 303–317  isi
1975
19. V. A. Andrunakievich, Yu. M. Ryabukhin, “On some classes of weakly Boolean rings”, Dokl. Akad. Nauk SSSR, 224:1 (1975),  11–14  mathnet  mathscinet  zmath
1974
20. V. A. Andrunakievich, Yu. M. Ryabukhin, “Radical closures of right ideals and their complements”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  268–271  mathnet  mathscinet  zmath
1973
21. V. A. Andrunakievich, Yu. M. Ryabukhin, “Torsions in algebras”, Dokl. Akad. Nauk SSSR, 208:2 (1973),  265–268  mathnet  mathscinet  zmath
22. V. A. Andrunakievič, Yu. M. Ryabukhin, “Torsions and Kuroš chains in algebras”, Tr. Mosk. Mat. Obs., 29 (1973),  19–49  mathnet  mathscinet  zmath
1971
23. V. A. Andrunakievich, Yu. M. Ryabukhin, “Fully idempotent rings and the generalized nil-radical”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1015–1018  mathnet  mathscinet  zmath
24. V. A. Andrunakievich, Yu. M. Ryabukhin, “On decompositions of elements of partially ordered algebraic systems into intersections of prime elements”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  13–15  mathnet  mathscinet  zmath
1969
25. V. A. Andrunakievich, Yu. M. Ryabukhin, “Direct sums of division algebras”, Dokl. Akad. Nauk SSSR, 189:5 (1969),  927–929  mathnet  mathscinet  zmath
26. Yu. M. Ryabukhin, “Algebras without nilpotent elements”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  43–46  mathnet  mathscinet  zmath
1968
27. V. A. Andrunakievich, Yu. M. Ryabukhin, “Rings without nilpotent elements, and completely prime ideals”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  9–11  mathnet  mathscinet  zmath
28. V. A. Andrunakievich, Yu. M. Ryabukhin, “The existence of the Brown–McCoy radical in Lie algebras”, Dokl. Akad. Nauk SSSR, 179:3 (1968),  503–506  mathnet  mathscinet  zmath
29. Yu. M. Ryabukhin, “A countable simple quasiregular ring”, Mat. Zametki, 4:4 (1968),  399–403  mathnet  mathscinet  zmath; Math. Notes, 4:4 (1968), 731–733
1967
30. V. A. Andrunakievich, Yu. M. Ryabukhin, “The additive theory of ideals in systems with residuals”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1057–1090  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1011–1040
31. V. A. Andrunakievich, V. I. Arnautov, Yu. M. Ryabukhin, “Rings”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967,  133–180  mathnet  mathscinet
32. Yu. M. Ryabukhin, “Lower radicals of rings”, Mat. Zametki, 2:3 (1967),  239–244  mathnet  mathscinet  zmath; Math. Notes, 2:3 (1967), 631–633
1966
33. V. A. Andrunakievich, Yu. M. Ryabukhin, “A contribution to the theory of ideals in rings, modules and groupoids”, Dokl. Akad. Nauk SSSR, 168:3 (1966),  495–498  mathnet  mathscinet  zmath
1965
34. V. A. Andrunakievich, Yu. M. Ryabukhin, “Primary ideals in noncommutative rings”, Dokl. Akad. Nauk SSSR, 165:1 (1965),  13–16  mathnet  mathscinet  zmath
35. V. A. Andrunakievich, Yu. M. Ryabukhin, “Connected rings”, Dokl. Akad. Nauk SSSR, 162:6 (1965),  1219–1222  mathnet  mathscinet  zmath
1964
36. V. A. Andrunakievich, Yu. M. Ryabukhin, “Modules and radicals”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  991–994  mathnet  mathscinet  zmath
1963
37. V. A. Andrunakievich, Yu. M. Ryabukhin, “The imbedding of modules”, Dokl. Akad. Nauk SSSR, 153:3 (1963),  507–509  mathnet  mathscinet  zmath
1962
38. V. A. Andrunakievich, Yu. M. Ryabukhin, “Special modules and special radicals”, Dokl. Akad. Nauk SSSR, 147:6 (1962),  1274–1277  mathnet  mathscinet  zmath
39. Yu. M. Ryabukhin, E. A. Ukshe, “Diffusion coefficients of lead in molten chlorides”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  366–368  mathnet

1988
40. V. I. Arnautov, A. I. Kostrikin, V. P. Platonov, Yu. M. Ryabukhin, L. A. Skornyakov, “Vladimir Aleksandrovich Andrunakievich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 43:1(259) (1988),  219–220  mathnet  mathscinet; Russian Math. Surveys, 43:1 (1988), 261–263  isi
1977
41. P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov, “Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 32:4(196) (1977),  271–275  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 245–251

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020